BibTeX record journals/moc/DontchevH01

download as .bib file

@article{DBLP:journals/moc/DontchevH01,
  author    = {Asen L. Dontchev and
               William W. Hager},
  title     = {The Euler approximation in state constrained optimal control},
  journal   = {Math. Comput.},
  volume    = {70},
  number    = {233},
  pages     = {173--203},
  year      = {2001},
  url       = {https://doi.org/10.1090/S0025-5718-00-01184-4},
  doi       = {10.1090/S0025-5718-00-01184-4},
  timestamp = {Sun, 28 May 2017 13:23:43 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/moc/DontchevH01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics